# SDR USAA920081456

- Difficulty date: July 17, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 67,684 hours, 46,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21- MAJOR REPAIR - CRACK ON VERTICAL STIFFENER WEB AT BS 178 WL 225.5 BL 17L.  REPAIRED VERTICAL STIFFENER WEB AT BS 178 WL 225.5 BL 17L IAW B737 SRM 53-10-01.  (S)
